# SDR DLM90080777

- Difficulty date: May 26, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 32,073 hours, 17,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part serial: AZ840
- Condition: Malfunctioned
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RAISED GEAR HANDLE AND RT GEAR UNSAFE LIGHT STAYED ILLUMINATED.  REPLACED RT MAIN UP LATCH PROX SENSOR D1-25.  PERFORMED GEAR SWING 3 TO 4 TIMES.  ALL INDICATIONS CHECKED NORMAL.  PROX SENSOR ALWAYS SHOWED FAR WITH ORIGINAL AND NEW PSEU.
